# SDR AALA202406034820

- Difficulty date: May 29, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 67,711 hours, 33,972 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fuel Cell
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT FUEL LEFT OUTER TRANSFER OPEN ECAM MESSAGE DISPLAYED. STATUS PAGE SHOWS LEFT CELL VALVE INOPERATIVE STATUS MESSAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
